Orderings on Generalized Regular Interval Valued Fuzzy Matrices
P. Poongodi1, C. Padmavathi2, R. Vinitha3, G. Hema4
P.Poongodi*, Associate Professor, Department of Mathematics, KG College of Arts and Science, Coimbatore-641035, India.
Manuscript received on September 10, 2020. | Revised Manuscript received on September 20, 2020. | Manuscript published on October 30, 2020. | PP: 194-198 | Volume-10 Issue-1, October 2020. | Retrieval Number: 100.1/ijeat.F1434089620 | DOI: 10.35940/ijeat.F1434.1010120
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper, a special type of ordering for k – regular Interval Valued Fuzzy Matrix (IVFM) is introduced as a generalization of the minus partial ordering for regular fuzzy matrices. A set of equivalent conditions for a pair of k – regular IVFM to be under this ordering are obtained. We exhibit that this ordering is preserved under similarity relation.
Keywords: Fuzzy Matrix, k-regular IVFM, minus ordering, k-ordering